# SDR AALA20130522009

- Difficulty date: May 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: SL6183CM
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL HAS SERVERAL DAMAGED INSERTS AND DAMAGE TO UPPER SURFACE FROM BODY STATIONS 328 TO 380, RT BUTTLINE 11 TO 49 AND WATERLINE 208.  REPAIRED PANEL AND INSTALLED 5 NEW INSERTS IAW SRM 53-00-50-2R-1.
